# SDR CA001102015

- Difficulty date: September 29, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 50,944 hours, 49,371 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bearing
- Part number: L507945
- Condition: Failed
- Location: Nlg Wheel
- Component: Nose Wheel, Bendix, 26010452
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ABNORMAL NOSE WHEEL VIBRATION OBSERVED DURING TAXI. MAINT JACKED A/C NOSE GEAR ASSY. REMOVED NR 1 & NR 2 NOSE WHEEL ASSY, OBSERVED NR 1 NOSE WHEEL ASSY OUTER BEARING HAD FAILED CAUSING DAMAGE TO AXLE ASSY (P/N 65-46215-2). A/C  REMOVED FROM SERVICE.AXLE / INNER CYLINDER ASSY REPLACED (P/N 65-46315-12). INVEST.  IS ONGOING BY QA AS TO WHY BEARING FAILED.
